MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD INTEGRA¿ SYRINGE WITH DETACHABLE NEEDLE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD INTEGRA¿ SYRINGE WITH DETACHABLE NEEDLE; PISTON SYRINGE
Catalog Number 305272
Medical Device Problem Codes Complete Blockage (1094); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd integra¿ syringe with detachable needle was clogged and that caused a leak out the plunger.The following information was provided by the initial reporter: the customer reported that when they are injecting the medication, it is coming back up through the plunger instead of going through the needle.
 
Additional Manufacturer Narrative
H6: investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description

Brand Name
BD INTEGRA¿ SYRINGE WITH DETACHABLE NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16382313
Report Number1213809-2023-00089
Device Sequence Number12236919
Product Code MEG
UDI-Device Identifier00382903052721
UDI-Public00382903052721
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2024
Device Catalogue Number305272
Device Lot Number0002379
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2023
Supplement Date Received by Manufacturer03/02/2023
Initial Report FDA Received Date02/15/2023
Supplement Report FDA Received Date03/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown